Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 1, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Aug 15, 2023, 7:10 PM EDT for Bulloch County, Effingham County, Screven County, Georgia; Beaufort County, Hampton County, Jasper County, South Carolina. It was in force for 99 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2023, 7:10 PM EDT (23:10 UTC)
- Expired
- Aug 15, 2023, 8:49 PM EDT
- In force
- 99 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bulloch County, GA, Effingham County, GA, Screven County, GA, Beaufort County, SC, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 38 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 7:24 PM EDT | RAIN 0 | Brooklet, GA | The Bulloch County 911 Call Center reported water as deep as 1 to 2 feet on Nevils Denmark Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
876
WGUS52 KCHS 152310
FFWCHS
GAC031-103-251-SCC013-049-053-160115-
/O.NEW.KCHS.FF.W.0001.230815T2310Z-230816T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
710 PM EDT Tue Aug 15 2023
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Bulloch County in southeastern Georgia...
Effingham County in southeastern Georgia...
Screven County in southeastern Georgia...
Beaufort County in southeastern South Carolina...
Hampton County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 915 PM EDT.
* At 710 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 3.5 inches of
rain have fallen. The expected rainfall rate is 1.5 to 2 inches in
1 hour. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Statesboro, Ridgeland, Springfield, Yemassee, Guyton, Brooklet,
Oliver, Clyo, Stillwell, Shawnee, Ebenezer, Garnett, Robertville,
Tarboro, Kildare, Egypt, Tillman, Pineland, Switzerland and
Stilson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3251 8159 3259 8137 3265 8119 3269 8080
3238 8082 3235 8116 3233 8139 3230 8150
3226 8178 3246 8192
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR
$$1 follow-up statement
655
WGUS72 KCHS 160049
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
849 PM EDT Tue Aug 15 2023
GAC031-103-251-SCC013-049-053-160059-
/O.CAN.KCHS.FF.W.0001.000000T0000Z-230816T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bulloch GA-Effingham GA-Screven GA-Beaufort SC-Hampton SC-Jasper
SC-
849 PM EDT Tue Aug 15 2023
...FLASH FLOOD WARNING IS CANCELLED FOR BULLOCH, EFFINGHAM, SCREVEN,
BEAUFORT, HAMPTON AND JASPER COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3251 8159 3259 8137 3265 8119 3269 8080
3238 8082 3235 8116 3233 8139 3230 8150
3226 8178 3246 8192
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 3:50 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Aug 15, 3:50 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
350 PM EDT Tue Aug 15 2023
.SYNOPSIS...
A cold front will move into the area tonight, then linger
across the region through Thursday. High pressure will rebuild
late week through the weekend.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
KCLX is detecting showers and thunderstorms along the sea
breeze. This activity will likely continue through the afternoon
hours, with additional showers and thunderstorms moving in from
the west later in the evening.
The pattern aloft has finally shifted from the ridging of the
last few days to more of a progressive pattern as a mid to upper
level trough swings eastward across the eastern CONUS. At the
surface a cold front will approach the upstate of SC this
afternoon, likely stalling in the vicinity of the Midlands
through the evening and into the overnight. This front will
likely serve as the focus of showers and thunderstorms this
afternoon and evening. Two rounds of showers and tstorms are
forecast this afternoon. Initially isolated coverage is
possible associated with the inland progressing sea breeze. Then
later this evening and into the overnight period additional
showers and storms will likely move into the western zones of
the forecast area, possibly trekking all the way to the
coastline. A strong to severe thunderstorm is possible, as
convective parameters are favorable according to model
soundings. MLCAPE values upwards of 2500 J/kg as well as DCAPE
values around 1000 J/kg will lead to the threat of damaging wind
gusts. Additionally PWAT values are forecast to increase to
around 2.1-2.2 inches, leading to the threat of locally heavy
rainfall. However, the overall severe threat/heavy rain threat
remains fairly low.
The other highlight of today is the continued hot and muggy
conditions across the forecast area. High temperatures have
reached into the mid 90s across most of the forecast area along
with dewpoints in the mid to upper 70s. Heat indices across the
region are reading between 102 and 110F. Some relief from the
heat will come with the showers and thunderstorms along the sea
breeze.
A fairly active overnight is expected across the region as
showers and thunderstorm push into the inland zones this
evening, possibly making it all the way to the coastline later
tonight. At least scattered coverage is possible through the
early morning hours. Even with the convection, temperatures will
be able to cool a few more degrees than previous nights with low
70s inland and mid to upper 70s along the coastal areas.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Pattern Synopsis/Forecast: Opening upper level wave and weakening
surface low pressure will progress through the New England region on
Wednesday while attending surface boundary remains more-or-less
stalled through the central and eastern Carolinas into southeast
Georgia. Larger scale forcing with the front and upper level height
falls is expected to be weaker on Wednesday...as compared to today.
Nonetheless, ample instability will remain draped across the Low
Country with MLCAPE values of 2-3K J/Kg forecast Wednesday
afternoon. Thus scattered to numerous showers and thunderstorms are
a good bet once again Wednesday afternoon into Wednesday evening.
With weaker larger scale forcing, severe weather possibilities will
be lower. However, decent instability and some DCAPE may present at
least a low end chance for stronger storms.
Otherwise, with slightly cooler temperatures anticipated Wednesday,
heat index values are expected to remain under our Heat Advisory
criteria of 110F. Thus no headlines planned at this time.
Thursday-Friday: Boundary will linger across the region for the
later half of the week although gradually lose definition in time.
But with sufficient instability and the inland pressing sea breeze,
scattered showers and thunderstorms are a good bet again on
Thursday, followed by diminished instability/focus and reduced pops
anticipated for Friday. Temperatures remain warm...with highs
running in the lower 90s Thursday and the lower to middle 90s for
Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
High amplitude upper level ridging will once again build through the
central CONUS late this week and edge into the southeastern states
going through the weekend and into next week. Surface high pressure
will follow suit and build from the Ohio Valley to the mid Atlantic
this weekend, and eventually off the Atlantic coast next week. This
should act to suppress convection to a large degree...more of the
typical daytime/sea breeze precip chances. That said, there is some
suggestion in blended guidance of a weak-ish coastal trough feature
developing during the Sunday timeframe and resulting in slightly
better precip chances during that time. Will see how that works out,
but I do have a little higher pops across the region for Sunday as
compared to the rest of the long term. Otherwise, temperatures will
continue to run a bit above normal through the period although heat
index readings will ease back below Heat Advisory criteria.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
A TEMPO has been introduced at KSAV to account for a sea breeze
thunderstorm moving into the vicinity of the terminal.
Isolated showers and thunderstorms are possible this afternoon
along the sea breeze. Additional showers and thunderstorms are
possible later in the evening associated with an approaching
cold front. Confidence in direct impacts to the terminals
remains low, especially with regards to the isolated coverage
with the sea breeze. The 18Z TAFs have maintained VCTS from
roughly 19-22Z at all three TAF sites. Additionally there is a
period of VCTS from around 1Z to 4Z at KCHS/KSAV to account for
tstorms moving in from the west and impacting the terminals.
Additional amendments will likely be needed as the timing of
these storms becomes more clear.
Extended Aviation Outlook: Periodic flight restrictions are expected
through mid to late week in showers and thunderstorms along with
some potential for overnight shallow fog. Coverage of showers and
thunderstorms will diminish late week and through the weekend.
&&
.MARINE...
Tonight: The region will remain slightly pinched at the surface
between Atlantic high pressure to the east and an approaching
surface trough to the west. This will result in slightly
elevated winds and seas through the overnight period. Generally
SW winds 10 to 15 knots with an occasional gust to 20 knots and
seas 2 to 3 ft, with some 4 ft seas possibly impacting the outer
extent of the Charleston nearshore waters and the 20 to 60 nm
offshore GA waters.
South to southwest flow will prevail across the marine area
Wednesday through Friday, backing a bit more easterly to
southeasterly this weekend and into next week. At this
juncture, winds and waves are expected to remain sub-advisory.
&&
.CLIMATE...
Record High Temperatures:
August 15:
KCHS: 96/1995
Record High Minimum Temperatures:
August 15:
KCHS: 78/1995
KCXM: 83/2021
KSAV: 80/1995
August 16:
KCHS: 78/2019
August 19:
KCHS: 79/2010
August 20:
KCHS: 78/2017
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 7 PM EDT this evening for GAZ087-088-
099>101-114>119-137>141.
SC...Heat Advisory until 7 PM EDT this evening for SCZ040-042>045-
047>052.
MARINE...None.
&&
NEAR TERM...CPM
SHORT TERM...Adam
LONG TERM...Adam
AVIATION...Adam/CPM
MARINE...Adam/CPM
CLIMATE...Hazardous weather outlook, Aug 15, 3:21 AM EDT, 15 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 321 AM EDT Tue Aug 15 2023 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-160730- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 321 AM EDT Tue Aug 15 2023 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-160730- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 321 AM EDT Tue Aug 15 2023 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Aug 15, 6:17 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
617 PM EDT Tue Aug 15 2023
SCZ042-043-047>049-152300-
Coastal Colleton-Inland Jasper-Hampton-Beaufort-Inland Colleton-
617 PM EDT Tue Aug 15 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT, HAMPTON,
COLLETON AND JASPER COUNTIES...
At 617 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Cummings to
Coosawhatchie, and moving northeast at 35 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Walterboro, Hampton, Yemassee, Varnville, Williams, Crocketville,
Ruffin, and Gardens Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3307 8074 3259 8050 3253 8086 3277 8095
3279 8100 3287 8124
TIME...MOT...LOC 2217Z 246DEG 30KT 3277 8096 3256 8093
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Aug 15, 6:34 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston SC
634 PM EDT Tue Aug 15 2023
GAZ099-100-114-115-152245-
Evans-Bulloch-Candler-Tattnall-
634 PM EDT Tue Aug 15 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS, BULLOCH,
CANDLER AND TATTNALL COUNTIES...
At 634 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Register to Collins,
and moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Reidsville, Metter, Claxton, Hagan, Collins, Cobbtown, Pulaski, and
Register.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3247 8197 3218 8174 3203 8205 3218 8219
3220 8219 3221 8221 3223 8221 3232 8223
TIME...MOT...LOC 2234Z 287DEG 21KT 3238 8189 3219 8211
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Aug 15, 6:40 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston SC
640 PM EDT Tue Aug 15 2023
GAZ100-101-114>116-118-119-137-138-SCZ042>044-047>051-152330-
Evans-Tattnall-Inland Liberty-Inland Chatham-Inland
Bryan-Long-Bulloch-Effingham-Coastal Chatham-Coastal Colleton-Inland
Jasper-Coastal Jasper-Beaufort-Inland
Colleton-Hampton-Charleston-Dorchester-
640 PM EDT Tue Aug 15 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN, LIBERTY,
BULLOCH, EVANS, EFFINGHAM, CHATHAM, LONG, TATTNALL, BEAUFORT,
CHARLESTON, DORCHESTER, JASPER, HAMPTON AND COLLETON COUNTIES...
At 640 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Round O to near
Hardeeville to 6 miles south of Glennville, and moving east at 25
mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Summerville, Hilton Head Island, Hinesville, Pooler, Bluffton,
Beaufort, Port Royal, and Richmond Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3247 8135 3310 8065 3297 8013 3227 8069
3154 8168 3159 8170 3161 8177 3166 8180
3167 8185 3171 8188 3173 8191 3175 8191
3176 8195 3179 8195 3179 8199 3182 8202
3181 8203 3185 8208
TIME...MOT...LOC 2240Z 278DEG 20KT 3290 8056 3231 8106 3185 8196
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Aug 15, 6:42 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Charleston SC
642 PM EDT Tue Aug 15 2023
GAZ087-088-099>101-114>116-SCZ040-042-043-047-152330-
Evans-Bulloch-Jenkins-Candler-Tattnall-Screven-Effingham-Inland
Bryan-Allendale-Inland Jasper-Hampton-Inland Colleton-
642 PM EDT Tue Aug 15 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN, SCREVEN,
EVANS, BULLOCH, JENKINS, CANDLER, EFFINGHAM, TATTNALL, HAMPTON,
COLLETON AND ALLENDALE COUNTIES...
At 642 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Seigling to near Oak
Park, and moving southeast at 25 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Statesboro, Reidsville, Metter, Glennville, Allendale, Millen,
Sylvania, and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3253 8214 3254 8203 3261 8200 3268 8209
3294 8182 3291 8176 3304 8156 3310 8161
3316 8154 3312 8120 3303 8108 3310 8096
3306 8090 3316 8083 3312 8068 3309 8065
3184 8207 3190 8218 3218 8218 3235 8225
TIME...MOT...LOC 2242Z 305DEG 20KT 3306 8131 3235 8231
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Aug 15, 7:00 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
700 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Tstm Wnd Dmg 2 N Newington 32.62N 81.50W
08/15/2023 Screven GA 911 Call Center
Power lines down on Middleground Road.
&&
Event Number CHS2301052
DPBLocal storm report, Aug 15, 7:01 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
701 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Tstm Wnd Dmg 4 NE Newington 32.62N 81.45W
08/15/2023 Screven GA 911 Call Center
Power lines down near 9762 Newington Highway.
&&
Event Number CHS2301054
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:31 PM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 22 hr |
| Aug 15, 5:32 PM EDT | Special Weather Statement | CHS | Effingham | 43 min |
| Aug 15, 5:37 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 68 min |
| Aug 15, 5:50 PM EDT | Special Weather Statement | CHS | Bulloch | 25 min |
| Aug 15, 6:10 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham | 35 min |
| Aug 15, 6:13 PM EDT | Special Weather Statement | CHS | Bulloch, Jenkins, Screven | 32 min |
| Aug 15, 6:34 PM EDT | Special Weather Statement | CHS | Candler, Evans, Tattnall | 11 min |
| Aug 15, 6:40 PM EDT | Special Weather Statement | CHS | Bryan, Chatham, Effingham, Liberty, Long | 50 min |
| Aug 15, 6:42 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Evans, Screven, Tattnall | 48 min |
| Aug 15, 6:45 PM EDT | Areal Flood Advisory | CHS | Bulloch, Effingham, Screven | 2 hr |
| Aug 15, 7:24 PM EDT | Areal Flood Advisory | CHS | Bryan, Chatham, Effingham | 82 min |
| Aug 15, 7:27 PM EDT | Special Weather Statement | CHS | Bryan, Effingham, Evans, Tattnall | 48 min |
| Aug 15, 7:38 PM EDT | Special Weather Statement | CHS | Chatham | 52 min |
| Aug 15, 3:52 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 62 min |
| Aug 15, 4:25 PM EDT | Special Weather Statement | CHS | Charleston | 50 min |
| Aug 15, 4:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 62 min |
| Aug 15, 4:41 PM EDT | Special Marine Warning | CHS | 40 min | |
| Aug 15, 4:41 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 34 min |
| Aug 15, 5:30 PM EDT | Special Weather Statement | CHS | Hampton | 45 min |
| Aug 15, 5:53 PM EDT | Special Weather Statement | CHS | Colleton | 37 min |
| Aug 15, 6:17 PM EDT | Special Weather Statement | CHS | Colleton | 43 min |
| Aug 15, 7:17 PM EDT | Special Marine Warning | CHS | 58 min | |
| Aug 15, 7:20 PM EDT | Special Weather Statement | CHS | Berkeley | 40 min |
Nearby
Flash Flood Warnings in Georgia, 2023Flash Flood Warnings in South Carolina, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.